# SDR ABXA20170511060

- Difficulty date: May 11, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 59,940 hours, 41,482 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT SKIN COMMON TO TEE FITTING AT BS 955.  THE SKIN WAS REPAIRED.  AIRPLANE WAS GROUNDED.
